Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/941
Title: On the selection of basic orthogonal sequences in non-archimedean metrizable locally convex spaces
Authors: Śliwa, Wiesław
Keywords: orthogonal bases
block basic orthogonal sequences
Issue Date: 2002
Publisher: The Belgian Mathematical Society
Citation: Bull. Belg. Math. Soc. 9 (2002), 631-635.
Abstract: Our main result follows that any infinite-dimensional sub-space F of a non-archimedean metrizable locally convex space E with an or- thogonal basis (e_n) contains a basic orthogonal sequence equivalent to a block basic orthogonal sequence relative to (e_n). Hence any infinite-dimensional non-archimedean metrizable locally convex space F has a basic orthogonal sequence equivalent to a block basic orthogonal sequence relative to an orthogonal basis in c_0^N.
URI: http://hdl.handle.net/10593/941
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 16.pdf144.06 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.